# SDR SWIA2019102346593

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00 + 128 RBL 27.00 VERTICAL BEAM IS CRACKED LOWER INBOARD CORNER AS MARKED.  (C-CHECK) RO: 10/22/19. REPLACED WITH NEW FS409.00+128 RBL27.00 VERTICAL BEAM IAW. LEAK CHECK AND OPS TEST GOOD.
